# SDR ASAA0872958

- Difficulty date: April 26, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 31,632 hours, 13,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A85123
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES FOUND AT THE INTERCOSTAL WEB AT THE E&E COMPARTMENT DOOR CUTOUT AT BS 338 AND RBL 11.  REPLACED WITH FABBED REPAIR PART IAW B737 700 SRM.
